# SDR DALA2017102507781

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 74,331 hours, 55,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 ABC OVERHEAD EMERGENCY LIGHT INOP, LT SIDE. RELAMPED EMERGENCY LIGHT AT ROW 14ABC PER WDM 33-51. A/C OK FOR SVC.
